Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Rashes Over The Body After Using Eye Drops?

Our son has an eye infection. Secreting green fluid from eyes...We were prescribed Fucithalmic Viscous eye drops, 1 drop in each eye for 5 days applied at bedtime. This is day 4, we have noticed blotshiness of a rash or hive-like symptons on his body (arms, legs, back and possibly started on his face). Wondering if this could be an allergic reaction?
Thu, 16 Apr 2020
Report Abuse
General & Family Physician 's  Response
Hello,

The symptoms seem to be related to an allergic reaction. I suggest to stop using the eye drops. I also suggest using an antihistamines such as Cetirizine 10 mg daily. I also suggest using a steroid cream for local application.

Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Dorina Gurabardhi, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Eye drop


Loading Online Doctors....
What Causes Rashes Over The Body After Using Eye Drops?

Hello, The symptoms seem to be related to an allergic reaction. I suggest to stop using the eye drops. I also suggest using an antihistamines such as Cetirizine 10 mg daily. I also suggest using a steroid cream for local application. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Dorina Gurabardhi, General & Family Physician